# SDR SWAA2022021413316

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727 BULKHEAD PANEL SUPPORT BRACKET IS CRACKED @RBL 5 / REMOVED AND REPLACED PANEL SUPPORT BRACKET AT STA.727 RBL 5 ; PER SRM.51-10-02 ; 51-40-02
